answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered 2010-09-08 16:03:32

can you start to bleed after just taking one contraceptive pill?

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Your Answer

Related Questions


You will bleed for the following reasons: * Missed pill(s) * Pregnancy * Recently took MAP * UTI


You should NOT be taking the pill while pregnant! STOP immediately. Next time you have an appointment with your obstetrician, let him/her know that you were taking the pill. There is absolutely no reason to continue taking the pill while you are pregnant, you cannot get pregnant again.


A pill to stop your pregnancy means you had an abortion.It is very normal to bleed a lot during an abortion, this is the pregnancy expelling itself.


I need to know this. I asked my doc and she said yes. I stopped taking the pills during my spotting/ bleed and have continued to bleed so not sure which is which.


No. What you had was called a 'Withdrawl Bleed'. Had you taken the pill for the entire duration of the course (21 days) you would have had a longer withdrawl bleed. If you have now discontinued taking the pill you will have a regular period shortly, which may be slightly heavier than you would normally have.


No. You get what is known as a withdrawal bleed. This is unnecessary. If you have no adverse side-effects to the Pill you may as well take it every day.


yes, sometimes it can cause you to bleed twice in one month


This is a withdrawal bleed or a break through bleed.


This is the withdrawal bleed. It will occur 7-14 days after stopping the pill.


If you stop taking the pill immediately, you will bleed within a couple of days. Of course you will not be protected against pregnancy then. If you have time (and can take other birth precautions) stop taking the pill now, and you will bleed, then you will have your period before you go on vacation and be fine for the vacation time. If you are taking a higher dosage pill (30 or 50 mg) you can try and "skip" your period by not taking the "sugar" pills in the packet. These are the seven pills you take when you have your period. Usually you take these last in a month's packet. By not taking these pills, and moving straight onto a new packet and the active pills, most women dont bleed at all and therefore can go months between periods. Of course it will depend on how strong the pills are against your body's normal hormones. I was taking 20mg dosage pill, and when I tried to skip a period, I instead got a very light flow for three weeks! Eeck! A stronger dosage will make sure you don't bleed.



While on the pill you do not have a true period, you have withdrawal bleeding. One of the actions of the pill is that the lining of the uterus does not become as thick as if you were not taking the pill. Therefore you do not have as much to lose so your withdrawal bleed may only be spotting.


Yes it can be normal. But if it lasts more than that I suggest going to a doctor. Some women bleed more when they first start the pill. But then after taking it for a few months their period gets lighter.


it all depends. when i missed the pill for even 2 days i bleed. but some people can miss the pill for up to 10 days without bleeding


The pill doesn't give you a withdrawal bleed. The only time the pill gives you a bleed is during your "off pill" days (7 days) when your period is expected. Using the withdrawal method as backup will NOT protect you from pregnancy. Withdrawal is NOT a backup method since you become pregnant from this method just as you do from full sex. You need to be using a backup method of protection in the form of condoms for the first 4-5 weeks of taking the pill. If you dont you run the risk of pregnancy.


didnt have enough room to type everything. I missed a pill or two and thought i could be pregnant so was advised no stop taking the pill as it could possibly harm the baby. However, a week before iw as due my period i bega n bleeding for about 3 days which felt like a normal period however didnt last aslong and was heavier and was abit abnormal. Then the week i was due i didnt come on. Could it mean when i stopped taking my pill i came on as i usually would after my 21 pills or could it be something else rather than a period?



When you miss a pill, your hormone levels drop and you may bleed. This happens to some, but not all women. Continue taking the pill as directed. Consider using the morning after pill if you are on the minipill or if you missed many pills. Use a backup method in that situation until you've taken seven pills correctly.


yes it is normal. Your body is adjusting to not receiving the hormones from the pill. Though if you bleed for a long time, or bleed again in a few days I suggest going to your doctor because soemthing could be wrong.


Hello, Your question is: Why do you bleed for three weeks after taking seasonique for two months? This usually occurs when the birth control pill you're currently taking is not suitable for you. By this I mean the doseage may be too high or too low or it isn't working as well as a different birth control pill would. See your Doctor about this and consider changing your birth control pill. Please note this is advice only and should not be used in place of a Doctors evaluation.


yes it happened to me, its just your body getting use to the pill, it will stop after a while and then you will have lite and short periods.. :D


The bleeding will not have been caused by you taking the pill a day late. If you have been bleeding for a month, I would advise that you urgently sought the help of a medical professional


If you miss a pill, it is common to have more irregular spotting. Spotting is also common while taking the pill in between periods. If it gets too heavy or irregular or you are still concerned, you should take to your doctor about it.


If you're taking the combination pill then you don't get a period at all - the pill works to stop your menstrual cycle so you don't ovulate, thus you don't menstruate. The bleeding women get on the pill is a withdrawal bleed caused by the drop in synthetic hormones when going from active to inactive pills or the week break, thus if you miss a pill the drop in synthetic hormones may trigger that withdrawal bleed just like on your week break.


The bleeding is the withdrawal bleed and is normal. This occurs when you stop taking birth control for over a few days. You can become pregnant.



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.